# SDR DL72K990382

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 950
- Component: 6556441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R CRACKED INCHES AFT OF STA 950E.  DAMAGED STRINGER WILL BE TRIMMED OUT AND A NEW SECTION SPLICED IN.  ACTION TAKEN, ERA 332797-14.
